# SDR CA131217004

- Difficulty date: December 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,232 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: HF3M
- Condition: Seized
- Location: Throttle Cable
- Part time: 498 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING LANDING WITH THROTTLE BACK TO IDLE, PILOT NOTICED THAT THE THROTTLE COULD NO LONGER BE ADVANCED, AND WOULD SPRING BACK. INSPECTION REVEALED ROD END AT THROTTLE BODY WAS SEIZED. WHEN DISCONNECTED THROTTLE CABLE FUNCTIONED TESTED OK. BEARING IN ROD END NOT ABLE TO MOVE WHEN SQUEEZED BETWEEN FINGERS. NEW ROD END INSTALLED, ALONG WITH INDEPENDENT CONTROL CHECK, ACFT RETURNED TO SERVICE.
